[Home ] [Archive]    
:: Main :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 11, Number 1 (4-2016) ::
IJMSI 2016, 11(1): 101-113 Back to browse issues page
Coincidence Points and Common Fixed Points for Expansive Type Mappings in $b$-Metric Spaces
S. Kumar Mohanta
Abstract:  

The main purpose of this paper is to obtain sufficient conditions for existence of points of coincidence and common fixed points for a pair of self mappings satisfying some expansive type conditions in $b$-metric spaces. Finally, we investigate that the equivalence of one of these results in the context of cone $b$-metric spaces cannot be obtained by the techniques using scalarization function. Our results extend and generalize several well known comparable results in the existing literature.
 

Keywords: b-Metric space, Scalarization function, Point of coincidence, Common fixed point.
Full-Text [PDF 288 kb]      
Type of Study: Research | Subject: General
Add your comments about this article
Your username or email:

Write the security code in the box >



DOI: 10.7508/ijmsi.2016.01.009


XML     Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Kumar Mohanta S. Coincidence Points and Common Fixed Points for Expansive Type Mappings in $b$-Metric Spaces. IJMSI. 2016; 11 (1) :101-113
URL: http://ijmsi.ir/article-1-620-en.html
Volume 11, Number 1 (4-2016) Back to browse issues page
نشریه علوم ریاضی و انفورماتیک Iranian Journal of Mathematical Sciences and Informatics
Persian site map - English site map - Created in 0.054 seconds with 784 queries by yektaweb 3503